# SDR UHLA201602130102

- Difficulty date: February 13, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 29,307 hours, 17,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER LISTED AS NR 2 IN DAMAGE LOG IS DENTED IN LOWER AFT CORNER.  REMOVED, FABRICATED, AND INSTALLED NEW DOUBLER IAW ETD2016-170-013710 AND RECONTOURED DENT UNDER DOUBLER.
